# SDR SCNA20250217050

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 30,293 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 768171: ROW 12 DEF PHOTOLUMINESENT ESCAPE PATH PEELING UP FROM FLOOR. - - RESOLUTION: SECURED PHOTOLUMINESCENT FLOOR PATH LIGHTS AT 12DEF IAW AMM 33-51-15. OK FOR SERVICE.
